# SDR WVER201606050005

- Difficulty date: June 5, 2016
- Submitted: June 5, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 31,388 hours, 24,937 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341461
- Condition: Cracked
- Location: Bs 220
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCORPORATION OF SB 670-BA-53-045, FOUND UPPER FRAME SECTOR, FS220.00, LT SIDE TO BE CRACKED, AT FASTENER HOLE, BETWEEN STR 13 & 14.
